A Bergman Type Operator for Fourth Order Differential Equations

Research output: Chapter in Book/Report/Conference proceedingChapterResearchpeer-review

Original languageEnglish
Title of host publicationNumerical Methods
Subtitle of host publication4th Conference on Numerical Methods in Miskolc, 1986
EditorsDonald Greenspan
Place of PublicationAmsterdam
PublisherNorth-Holland Publ Co
Pages417-428
Number of pages11
ISBN (Print)963-8022-37-X
Publication statusPublished - 1988

Publication series

NameColloquia mathematica Societatis János Bolyai
Volume50

Cite this

Tomantschger, K. (1988). A Bergman Type Operator for Fourth Order Differential Equations. In D. Greenspan (Ed.), Numerical Methods: 4th Conference on Numerical Methods in Miskolc, 1986 (pp. 417-428). (Colloquia mathematica Societatis János Bolyai ; Vol. 50). Amsterdam: North-Holland Publ Co. Colloquia Mathematica Societatis János Bolyai